# SDR YENA2019121970705

- Difficulty date: December 17, 2019
- Submitted: December 19, 2019
- Operation: Air carrier
- Aircraft: N709JB
- Make and model: Airbus A320-232
- Aircraft serial: 3488
- Aircraft time: 47,059 hours, 16,234 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 164904190
- Condition: Failed
- Location: E/E Bay
- Part time: 22,901 hours, 7,577 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: O

## Discrepancy

FT # 1667, BOS-CHS. BLOWER FAN MAKING SCREECHING NOISES AND BURNING SMELLS (ELECTRICAL SMELL). ALL GOES AWAY WHEN SELECTED OFF; REMOVED AND REPLACED AVIONIC BLOWER I.A.W AMM 21-26-01. MDDR CLEARED MX-4 UPDATED PLACARD REMOVED MCC NOTIFIED.
